MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC.1818910 PINN SECTOR HA ACET CUP 56MM; HIP ACETABULAR CUP

DEPUY ORTHOPAEDICS, INC.1818910 PINN SECTOR HA ACET CUP 56MM; HIP ACETABULAR CUP
Catalog Number 121712056
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/24/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pinnacle revision; left hip; reason for revision: persistent pain in hip, thigh and groin.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINN SECTOR HA ACET CUP 56MM
Common Device Name
HIP ACETABULAR CUP
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key7002116
Report Number1818910-2017-27720
Device Sequence Number1353329
Product Code LPH
UDI-Device Identifier10603295009184
UDI-Public10603295009184
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K031495
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2012
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2011
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121712056
Device Lot NumberBG4FS1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/09/2011
Supplement Date Received by Manufacturer10/05/2017
Initial Report FDA Received Date11/04/2017
Supplement Report FDA Received Date11/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR